# SDR 2001FA0000387

- Difficulty date: July 9, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N2959E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7AC6545
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TO COMPLY WITH AD, CRACKS WERE FOUND INBOARD AND LEFT FRONT SPAR, INBOARD END RIGHT REAR SPAR.  .001 FEELER GAGE COULD BE INSERTED .1250 OR MORE INTO CRACKS.
